# SDR EE4Y2025070622643

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Worn
- Location: Zone 400
- Component: Thrust Reverser, Emb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION WAS FOUND ONE GOUGE WITH PUNCTURE ON THRUST REVERSER OUTER FIXED STRUCTURE EXTERNAL COWL SKIN. THE DAMAGE MEASURES 1.125" (L) X 0.250" (W) LOCATED AT 1.5" FROM THE AFT EDGE AND 0.500" AWAY FROM THE CHEM-MILLED STEP. DUE TO IT, WAS REPORTED TO COLLINS ASKING FOR REPAIR INSTRUCTIONS. THIS CONDITION WAS REPAIRED IAW COLLINS CV25-07563 DTD JUN 05 2025 AND DOCUMENTED BY COOPESA EO COO-EO-2025-22599-R00 DTD JUN 29 2025
